Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Being Med-Sensitive.

Posted by NewQuestions on February 23, 2009, at 15:01:39

In reply to Re: Being Med-Sensitive. sam K, posted by SLS on February 23, 2009, at 9:20:32

After years on SSRI's, I have become severely hypersensitive to:

1. B vitamins, magnesium, choline (too activating)
2. Amino acids like 5-thp and inositol (more depressed and nauseous within 24 hours)
3. Any antidepressant that affects sertonin dompanine or norepinhperine (usually, I experience a boost the first few days (boost of adrenalin?) and after a few weeks every side effect in the book kicks in)
4. Benzos (more depressed within 24 hours)

I do not appear hypersensitive to:

1. Most foods
2. Caffeine
3. Vitamin E (other vitamins?)
4. Lamictal

Some have surmised the cause is a hyperactive glutamatergic system from withdrawal. Does anyone have any other theories?


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:NewQuestions thread:881677
URL: http://www.dr-bob.org/babble/20090223/msgs/881945.html